Analytical modeling of diffusion-limited contamination and decontamination in a two-layer porous medium

Saved in:
Authors:Liu Chongxuan; Ball, William P.
Author Affiliations:Primary:
Johns Hopkins University, Department of Geography and Environmental Engineering, Baltimore, MD, United States
Volume Title:Advances in Water Resources
Source:Advances in Water Resources, 21(4), p.297-313. Publisher: Elsevier, Netherlands. ISSN: 0309-1708
Publication Date:1998
Note:In English. 40 refs.; illus.
Subjects:Analysis; Aquatic environment; Aquifers; Aquitards; Boundary conditions; Bulk density; Clastic sediments; Clay; Controls; Diffusion; Equations; Green function; Models; Pollutants; Pollution; Porous materials; Remediation; Sediments; Soil mechanics; Sorption
Record ID:1998029146
Copyright Information:GeoRef, Copyright 2018 American Geosciences Institute.
Tags: Add Tag
No Tags, Be the first to tag this record!
Be the first to leave a comment!
You must be logged in first